MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSERT SZ 1/2 36MM DIA +6 45%; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM REV INSERT SZ 1/2 36MM DIA +6 45%; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWP1366
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Malunion of Bone (4529)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: subject: (b)(6) perform fracture study.Post-operative complication: malunion/nonunion.At 6m imaging appointment the images show no bone consolidation.
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the hcp evaluation on provided x-ray image.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned and the lot number was not communicated.Indications of material manufacturing or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.Based on investigation the root cause was attributed to a patient related issue.As the patient had a displaced proximal humeral fracture where at six months the major tuberosity healed but not completely.Hence the surgeon opted to treat the patient with the implantation of the perform fracture stem in a reverse configuration.This aligns with the character of these displaced fractures where blood supply to bone fragments is easily disrupted during the trauma.If the device is returned or any further information is provided the investigation report will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) perform fracture study.Post-operative complication: malunion/nonunion.At 6m imaging appointment the images show no bone consolidation.".

Brand Name
PERFORM REV INSERT SZ 1/2 36MM DIA +6 45%
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21606333
Report Number0001649390-2025-00157
Device Sequence Number8756929
Product Code PHX
UDI-Device Identifier00846832084418
UDI-Public00846832084418
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWP1366
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexUnknown
Patient Weight108 KG